# SDR SWIA2020032749458

- Difficulty date: February 13, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OBD, AFT FLAP HINGE BOX ATTACHMENT HAS CORRODED HARDWARE. WS264.00  FLAGGED   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED LH OB AFT FLAP HINGE BOX ATTACHMENT BOLT, 2EA WASHERS, NUT AND COTTER PIN WITH NEW REF CRJ 700 AMM. TOOL  # TUC 8614 CAL DUE 30 NOV. 20. GAP CHECK GOOD.
